# SDR SWAA2021091499457

- Difficulty date: July 28, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Chafed
- Location: Accessory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PRESSURE CONNECTION DOOR # 192DR HAS CHAFFING ALONG INTERNAL EDGES OF DOOR ; / [01] ORIGINAL THICKNESS OF PANEL 192DR IS 0.100 REMOVED DAMAGE IN AREA OF L10 X W1.6 X D 0.014 REMINING THICKNESS IS 0.086 USING PIN POINT MICROMETER ID#ATS1671 S/N 65093024 FOUND PANEL 192DR TO BE OUT OF LIMITS IAW SRM 53-40-70-1A-1;SRM 53-40-70-01-1; [02] VERIFIED ORIGINAL THICKNESS OF PANEL 192DR IS 0.100 REMOVED DAMAGE IN AREA OF L10 X W1.6 X D 0.014 REMINING THICKNESS IS 0.086 USING PIN POINT MICROMETER ID#ATS1671 S/N 65093024 FOUND PANEL 192DR TO BE OUT OF LIMITS IAW SRM 53-40-70-1A-1;SRM 53-40-70-01-1; [03] RECEIVED NEW PANEL 192DR REMOVED DAMAGED PANEL 192DR INSTALLED NEW PANEL 192DR IAW SRM 51-40-02-0G-0; [04] VERIFIED INSTALLATION OF PANEL 192DR IAW SRM 51-40-02-0G-0.
